# SDR TRAX200701335

- Difficulty date: September 9, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N978EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7723
- Aircraft time: 10,923 hours, 8,966 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IN FLIGHT, F/A REPORTING A BURNED ODOR SMELL COMING FROM COFFEEMAKER AND ADJACENT WALL IS VERY HOT.  PULLED GALLEY COFFEEMAKER C/B AND ODOR AND HEAT WENT AWAY.
